# SDR AALA201610199003

- Difficulty date: September 24, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323097120010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON FORWARD CARGO COMPARTMENT SHEAR TIE AT FR 34 BETWEEN STRINGERS 41L AND 42L.  REPLACED SHEAR TIE PER SRM 51-72-11 AND DRAWING D532 31712.
